Nausea With Liquid Defecation After Injection For Gonorrhea Treatment?

Illustration of Nausea With Liquid Defecation After Injection For Gonorrhea Treatment?
Illustration: Nausea With Liquid Defecation After Injection For Gonorrhea Treatment? Bing

I injected the medicine yesterday, I’m routine, but now, God willing, it’s routine when I eat early, I feel good but if it takes a while I feel like throwing up but I’m throwing up, I continue to eat, it feels like my stomach is spinning for a few days, sometimes I have diarrhea but only once a day sometimes it doesn’t is it a drug effect

1 Answer:

good Adi,

One of the treatments for gonorrhea is through injections of antibiotics according to the doctor's choice based on the results of the examination. Antibiotic injections can indeed bring side effects such as nausea, vomiting, and even diarrhea. However, it is important to remember that similar symptoms can also be caused by other conditions such as gastrointestinal infections, or certain food allergies/poisonings. Thus, it is also important to evaluate the food you have consumed to find out whether it is related to the condition you are currently experiencing. Regarding injections, it is important for you to consult your doctor again to find out if there is something to do with the injections that you are currently experiencing. Here we attach an article about diarrhea. Hope it is useful.

dr. N. K. Arief

: by

Related Question

Nosebleeds After Bleeding Gums?

Nosebleeds After Bleeding Gums?

(1 year ago)

,,, my child, a 6 year old girl, fell a few days ago and her teeth that were shaking finally fell out, but there was a little blood on her teeth that were dislodged, then suddenly ...

Children Vomit After Bowel Movements, Is Vomiting?

Children Vomit After Bowel Movements, Is Vomiting?

(1 year ago)

I want to ask … My child is pooped after a while and then he vomits … Can that be called vomiting? thank you...

A Diet Plan By Taking Orlistat And Folic Acid For The Pregnancy Program, Is It Safe?

A Diet Plan By Taking Orlistat And Folic Acid For The Pregnancy Program, Is It Safe?

(1 year ago)

Good night. I want to ask, I am married ± 1 year. Not yet blessed with a child. In my month I wanted to go on a diet by taking orlistat medicine. But I also wanted to make a progr...

Leave a Reply

Your email address will not be published. Required fields are marked *